Distributed authentication protocol utilizing dual identity return routability for the security of binding updates within mobile IPv6.

Luo, Yuan and Lasebae, Aboubaker and Comley, Richard A. and Georgiades, Andrew (2006) Distributed authentication protocol utilizing dual identity return routability for the security of binding updates within mobile IPv6. WSEAS transactions on communications, 5 (10). pp. 1109-2742. ISSN 1109-2742

Full text is not in this repository.

Item Type: Article
Research Areas: A. > School of Science and Technology > Computer Science > SensoLab group
A. > School of Science and Technology > Computer and Communications Engineering
Item ID: 1807
Useful Links:
Depositing User: Repository team
Date Deposited: 06 Apr 2009 15:49
Last Modified: 15 Feb 2016 15:05
URI: http://eprints.mdx.ac.uk/id/eprint/1807

Actions (login required)

Edit Item Edit Item